Advil Sinus Congestion & Pain Single Pack Blister, Ibuprofen 200mg, non drowsy

In Stock, Ships Within 48 Business Hours or Sooner!

Price:
$0.99 ea.
Sorry, only multiples of 1 are accepted. Sorry, 10000 is highest quantity you can order. Sorry, a minimum value of 1 or multiples of 1 are accepted. Please enter a valid number.

The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms

  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever, minor body aches and pains.
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses.
  • Active ingredients: Ibuprofen 200mg and PhenylephrineHCI 10mg

Description:
Advil Sinus Congestion & Pain combines the speed and strength of Advil and a proven nasal decongestant for fast, effective relief of sinus pressure and congestion associated with colds. Though mucus can contribute to the stuffed-up feeling, nasal congestion is the swelling of the tissues in the nose and sinuses caused by inflammation. Advil Sinus Congestion & Pain re-opens your airways by constricting the blood vessels in your nose and sinuses.

Advil Sinus Congestion & Pain also treats the pain associated with colds. The philosophy behind Advil Sinus Congestion & Pain is that cold-sufferers who treat only nasal congestion or the pain associated with it really only address half the problem. Both pain and congestion are major symptoms of colds so it just makes sense to treat them both with just one tablet. Get fast, powerful relief with Advil Sinus Congestion & Pain.

Advil Sinus Congestion & Pain is a safe, over-the-counter drug that can be used by people 12 years and older. As with all medications, make sure to read all directions to ensure the proper usage and if you have any concerns, consult your physician.

Why Choose Us

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

You may also like